# SDR ASOA05688

- Difficulty date: August 20, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- Engine: Ge CF343B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Bs 439
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE FINGER DOUBLERS AT FS439, LBL44, RBL44 WERE FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE IS SUBMITTING A DAMAGE REPORT TO MFG FOR ISSUANCE OF AN REO TO DETERMINE THE APPROPRIATE CORRECTIVE ACTION.  (K)  S/D - MAINTENANCE REMOVED THE CORROSION FROM THE FINGER DOUBLERS AT FS 439, LBL 44 AND RBL 44 BY COMPLYING WITH ASA EO 600-53-0314.  (M)
